MAUDE Adverse Event Report: ASAHI INTECC CO., LTD FIELDER XT; GUIDEWIRE

ASAHI INTECC CO., LTD FIELDER XT; GUIDEWIRE
Catalog Number AGP140302
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
Intra vascular lithotripsy with the wire alongside of the shockwave balloon.After stent placement in the lad they noticed the wire tip was behind the stent.They post dilated the stent, and the wire tip was stented into the vessel.There were no patient problems during or post procedure.The wire went to risk management team it will not be available for return.

Brand Name
FIELDER XT
Common Device Name
GUIDEWIRE
Manufacturer (Section D)
ASAHI INTECC CO., LTD
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key22378331
Report Number3004718255-2025-00386
Device Sequence Number11923379
Product Code DQX
UDI-Device Identifier04547327072861
UDI-Public(01)04547327072861(17)271130(10)241128A211
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/01/2025
Report Date (Section F) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAGP140302
Device Lot Number241128A211
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/23/2025
Device Age7 MO
Event Location Hospital
Date Report to Manufacturer07/01/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age81 YR
Patient SexFemale
Date Report Sent to FDA07/01/2025